# SDR CALA2017021300348

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 850 HAS CORROSION A T LOWER AFT OUTER SKIN OF PAN ASSY. REMOVED CORROSION AND REPAIRED SKIN IAW EC/RA NO 5330-05943 REV ORIGINAL.
